# SDR SWAA2024042566106

- Difficulty date: March 21, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 57,527 hours, 31,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 867 S26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS867 AND BTW STR26L TO STR27L AFT CARGO COMPARTMENT 2024-206505<[01] REPLACED ANGLE - SUPPORT LOCATED BS867 AND BTW STR26L TO STR27L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 149A8102; SHEET 17;REV -.;[02] REPLACED ANGLE - SUPPORT LOCATED BS867 AND BTW STR26L TO STR27L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 149A8102; SHEET 17;REV -.
